Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 9, Pages 499-515
http://dx.doi.org/10.1155/S0161171201007955

Effects of diffraction and radiation on a submerged sphere

Department of Engineering Mathematics, Dalhousie University, P.O. Box 1000, Nova Scotia, Halifax B3J 2X4, Canada

Received 20 July 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Matiur Rahman, “Effects of diffraction and radiation on a submerged sphere,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 9, pp. 499-515, 2001. https://doi.org/10.1155/S0161171201007955.